Hello. For the past 2 weeks, My been on a MAJOR opiate bender. 25 5mg vikes, 25 100mg Darvons, 65 5mg Percs, and about 100 4mg Dilaudids. On top of that he's been potentiating with He's been shooting the dilaudids to the point where he cant find anymore veins. Well, after a hell of a binge last night, he realized he now has NOTHING but TWO 4mg dilaudids left, and will not be in to see a doctor until Monday afternoon. It is Saturday evening right now. He has access to diphenhydramine, neurontin, and methocarbamol and seroquel, but nothing else! He is not able to take loperamide due to medical problems with constipation. What is he to do, friends? Also should mention, hes been potentiating every dose with GFJ, Tagamet, and Diphenhydramine. Any advice is appreciated, and I'll be sure to forward the info to him! PS. What kind of withdrawals can he expect? Hellish, be ridden ones, or minor discomfort? His past withdrawals havent been TOO bad (except an oxy/xanax one last june), but they also havent been after this bad of a binge.